# SDR SWAA2018021919780

- Difficulty date: January 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 67,270 hours, 38,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5213
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM UPPER TEE CORRODED AT BS 270,  BETWEEN BL 0 TO RBL 8.   REPAIRED THE FLOORBEAM TEE IAW EA.
